MathSciNet Relay Station
MathSciNet bibliographic data
MR1216119 68R10 (05C25 05C90 20B05)
Lakshmivarahan, S.; Jwo, Jung Sing; Dhall, S. K. Symmetry in interconnection networks based on Cayley graphs of permutation groups: a survey. Parallel Comput. 19 (1993), no. 4, 361–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement